Jenna520 Posted November 21, 2011 Report Share Posted November 21, 2011 Still thoroughly disappointed with the reaction I had to Risperidone. I was really hoping I could tolerate this medicine to help with the flashbacks I had been experiencing. Instead the medicines side effects were far worse than the original problem. The unstoppable anxiety attacks, shallow breathing, numbness in my face an extremeties, hallucinations, confusion, copper taste in mouth, paranoia, and so much more. I really questioned my sanity there for a period of time. I know I've had side effects to certain anti depressants, and I guess I should have mentioned how sensitive I am to meds. The medicine did stop the flashbacks for the most part so that I wasn't reliving my brothers funeral every day, several times a day. Now I'm in a fog. I don't know how long it takes for this stuff to leave my system but I'm still foggy minded, confused, and extremely fatigued, not to mention extremely nervous. I don't know what to do. I spoke with my therapist and he wanted me to continue to take a very very low portion of the medicine, but I just can't tolerate the hallucinations and numbness. It scared me to death. My anxiety is worse than ever and I'm beginning to wonder if it's going to get any better. It's been about three days since I've been off of it. SHouldn't I be completely better by now? I was only on it for 9 days. Has anyone else had this type of experience with Risperidone? Has anyone on here been treated for PTSD? What have you been prescribed? This has no doubt been the scariest experience I've ever had in my life. I honestly thought I was going to die. If anyone takes this medicine and feels there symptoms are getting worse, please talk to your doctor. I feel like if I had stayed on this medicine I would have done something crazy because I was having irrational thoughts and was completely paranoid. I was scared. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.